Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    1089

End Of 4Th Week

beyb14

245 views

Started isotretenoin june 25th and its my 33rd day now...during my 2nd week i think i already had the IB since my acne got worse and and at the end of 3rd week, im starting to see a little improvements. My acne is drying out and some old acne are fading but leaves pimple marks and pigmentation though looking at my face is terrible. my face is so red and bumpy acne are all over my face..you can view my gallery and warn you its so gross. I just want this to be over bcause i cant stand how people look into my face its really taking my self esteem. Side effects so far are dry lips and joint pain but nothing much serious. By the way i also get easily tired and sleepy..hope to see more improvements on my 2nd month..cant wait



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×